Sobolev Spaces in Metric Spaces

Main Article Content

Zohra Farnana

Abstract

We study Sobolev type spaces (called Newtonian spaces) in metric measure spaces equipped with a doubling measure and supporting a p −Poincaré inequality. The Sobolev spaces are defined using the minimal upper gradient which is a substitute of the modulus of the usual gradient. We show that they are the right extension of the usual Sobolev spaces in Rn . In particular Newtonian functions are quasicontinuous and that they are absolutely continues on almost every curve. Moreover, Newtonian functions are continuous on the complement of small sets.

Article Details

How to Cite
Farnana, Z. (2021) “Sobolev Spaces in Metric Spaces”, The Libyan Journal of Science, 24(1), pp. 79–88. doi: 10.55276/ljs.v24i1.96.
Section
Mathematics